# SDR ASAA2014021006821

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,123 hours, 8,610 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FMC FAILED SINGLE OPERATION.  ACFT GROUNDED.  REBOOTED LT FMC REF FIM TASK 34-61, TASK 807.  FMC OPS RESTORED.  BITE CK OK.
